# SDR CA190416016

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 31573
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING TAXI, SMOKE OBSERVED FROM MLG#4 WHEEL. POST FLIGHT INSPECTION REVEALED DAMAGED MLG WHEEL#4 BEARING AND RH MLG AXLE (CHROME PLATING). AXLE, BRAKE UNIT AND NEW WHEEL REPLACEMENT - A/C RTS (TC# 20190416016)
